Open Journal of Applied Sciences

Vol.7 No.5(2017), Paper ID 76704, 6 pages

DOI:10.4236/ojapps.2017.75018

 

Global Stability for a Asymptotically Periodic Cooperative Lotka-Volterra System with Time Delays

 

Talat Tayir, Rouzimaimaiti Mahemuti

 

College of Mathematics and System Sciences, Xinjiang University, Urumqi, China
College of Mathematics and System Sciences, Xinjiang University, Urumqi, China

 

Copyright © 2017 Talat Tayir, Rouzimaimaiti Mahemuti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tayir, T. and Mahemuti, R. (2017) Global Stability for a Asymptotically Periodic Cooperative Lotka-Volterra System with Time Delays. Open Journal of Applied Sciences, 7, 207-212. doi: 10.4236/ojapps.2017.75018.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.